Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • Anonymous
    Post count: 93172

    Man is that an understatement about the steroids! I blew up like a balloon, went from a 28″ waist to 34″ while on the prednisone and looked like a chipmunk. Lovely stuff.

    I try to go to the local American Arthritis Foundation sanctioned warm water exercise classes a couple of times a week. Really helps my back and other aches. They are given all over the country, check with the Foundation’s web site for schedules. It’s lots of fun, you get to sing “Itsy bitsy spider” and other great favorites while you exercise.

    Bruce

    Anonymous
    Post count: 93172

    Hi,
    Just wanted to add that I have found NO connection between edema and the “moon face” side effect of prednisone. I don’t mean to imply that there isn’t one, however, I doubt it. There has never been any difference in the way I look after the little one day diuretic diet, just in the way I feel.
    You will lose the moon face when you’re off the steroids. Since it comes on gradually and leaves quickly, people always say to me, “Wow, are you OK? Have you lost alot of weight?” – when I haven’t.
    I don’t have any more info on prednisone. Just like a typical patient, as soon as I found a tolerable regimen, I lost interest in any more research.
    Good luck in your research!
    Claudia

Viewing 2 posts - 1 through 2 (of 2 total)
  • You must be logged in to reply to this topic.